Relationship Of Swollen Liver With Tuberculosis?
In the afternoon I want to ask, my child is 2 years old, I got tb.tp also Dr. basil blood check his heart is a bit swollen, is it possible because of his TB pain? Thank you…
Hello Emhaku, thank you for asking to HealthReplies.com.
Tuberculosis therapy does have some side effects, one of which can reduce liver function. Maybe what you mean by the results of a blood check shows that swollen liver is a decrease in liver function marked by an increase in ALT and AST or SGPT and SGOT. According to the guidelines for tuberculosis management, an increase in ALT / SGPT and AST / SGOT more than 5 from the normal value (or more than 3 times the normal value accompanied by symptoms such as skin and white eyes to yellow) is an indication for stopping tuberculosis therapy and therapy to restore function liver.
It is advisable to consult a doctor with a child and laboratory results. The doctor will evaluate and suggest whether therapy can still be continued or not. Don't stop tuberculosis medication yourself without a doctor's advice. It is recommended to give supplements like kurkuma which have been proven to be good for liver function.
All of our suggestions and answers, hopefully useful, good night.